American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Hiroaki Aikawa and Tsubasa Itoh. Dichotomy of global capacity density. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Carme Cascante and Joaquin M. Ortega. On a characterization of bilinear forms on the Dirichlet space. Proc. Amer. Math. Soc. 140 (2012) 2429-2440.
Abstract, references, and article information   
View Article: PDF

[3] Igor E. Pritsker. Distribution of point charges with small discrete energy. Proc. Amer. Math. Soc. 139 (2011) 3461-3473. MR 2813378.
Abstract, references, and article information   
View Article: PDF

[4] Juha Lehrbäck. Pointwise Hardy inequalities and uniformly fat sets. Proc. Amer. Math. Soc. 136 (2008) 2193-2200. MR 2383525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anders Björn, Jana Björn and Nageswari Shanmugalingam. A problem of Baernstein on the equality of the $p\mspace{1mu}$-harmonic measure of a set and its closure. Proc. Amer. Math. Soc. 134 (2006) 509-519. MR 2176020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Visa Latvala. A strong Lebesgue point property for Sobolev functions. Proc. Amer. Math. Soc. 132 (2004) 2331-2338. MR 2052410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marc Troyanov. Solving the $p$-Laplacian on manifolds. Proc. Amer. Math. Soc. 128 (2000) 541-545. MR 1622993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhijian Wu. Strong type estimate and Carleson measures for Lipschitz spaces. Proc. Amer. Math. Soc. 127 (1999) 3243-3249. MR 1637452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Piotr Hajlasz. Pointwise Hardy inequalities. Proc. Amer. Math. Soc. 127 (1999) 417-423. MR 1458875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Eduardo Gatto and Stephen Vági. On functions arising as potentials on spaces of homogeneous type. Proc. Amer. Math. Soc. 125 (1997) 1149-1152. MR 1372029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Urban Cegrell and Evgeny A. Poletsky. A counterexample to the ``fine'' problem in pluripotential theory . Proc. Amer. Math. Soc. 123 (1995) 3677-3679. MR 1277101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1